Linear-quadratic stochastic differential games for distributed parameter systems

ShinIchi Aihara, Arunabha Bagchi

    Research output: Contribution to journalArticleAcademic

    80 Downloads (Pure)


    A linear-quadratic differential game with infinite dimensional state space is considered. The system state is affected by disturbance and both players have access to different measurements. Optimal linear strategies for the pursuer and the evader, when they exist, are explicitly determined.
    Original languageUndefined
    Pages (from-to)247-259
    JournalComputers and mathematics with applications
    Issue number1-3
    Publication statusPublished - 1987


    • IR-69883

    Cite this